| Model Number |
26605AA |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "during a robotic laparoscopic hepatectomy, the system triggered an "endoscope frozen image" alarm.The image itself was not frozen, but tele-op was blocked.The issue was resolved after the storz image generator was rebooted.There was a delay of approximately 5 minutes.There was no patient injury.".
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
Additional information: the affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).